# SDR 2006UALA01104

- Difficulty date: May 30, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 20,567 hours, 8,023 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Punctured
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS PUNCTURE ON OUTSIDE COVER.  REPLACED SLIDE.
